Enroulements des géodésiques sous la mesure de Patterson-Sullivan

Translated title of the contribution: Stable windings for geodesies under Patterson-Sullivan measure

Nathanaël Enriquez, Jacques Franchi, Yves Le Jan

Research output: Contribution to journalArticlepeer-review


Let M be a geometrically finite hyperbolic surface having at least one cusp, and infinite volume. We obtain the limit law under the Patterson-Sullivan measure on T1 M of the normalized integral along the geodesies of M of any 1-form closed near the cusps. This limit law is stable with parameter 2δ - 1, where δ is the Hausdorff dimension of the limit set of the subgroup Γ of Möbius isometrics associated with M.

Translated title of the contributionStable windings for geodesies under Patterson-Sullivan measure
Original languageFrench
Pages (from-to)723-726
Number of pages4
JournalComptes Rendus de l'Academie des Sciences - Series I: Mathematics
Issue number6
StatePublished - Mar 1998

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Stable windings for geodesies under Patterson-Sullivan measure'. Together they form a unique fingerprint.

Cite this